U.S. doctors online nowAsk doctors free
GB
A 35-year-old female asked:

I'm on my 5th day of sertraline and also on propanolol. i've woke up shaking/trembling inside and feeling anxious. what can i do to calm this? :-(

1 doctor answer3 doctors weighed in
Dr. Paul Pyles
Addiction Medicine 34 years experience
Talk to your doctor : Discuss your symptoms with your doctor. You may have to reduce the dose of your Sertraline (start low and go slow). In some cases, short-term (2-8 weeks) use of an anxiolytic agent is needed to alleviate the symptoms of anxiety until the SSRI starts to work. Discuss your options with your doctor who knows you and your history.
Last updated Apr 2, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.